Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 343, Number 2

All articles in this issue are freely accessible.

On the core of a cone-preserving map
Bit Shun Tam and Hans Schneider.
Trans. Amer. Math. Soc. 343 (1994), 479-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242787
Minimal models and degenerations of surfaces with Kodaira number zero
Bruce Crauder and David R. Morrison.
Trans. Amer. Math. Soc. 343 (1994), 525-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1151178
A maximally pathological Brouwer homeomorphism
Edward Warwick Daw.
Trans. Amer. Math. Soc. 343 (1994), 559-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1173856
Minimal displacement of points under holomorphic mappings and fixed point properties for unions of convex sets
Tadeusz Kuczumow, Simeon Reich and Adam Stachura.
Trans. Amer. Math. Soc. 343 (1994), 575-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242784
The orders of solutions of the Kummer system of congruences
Ladislav Skula.
Trans. Amer. Math. Soc. 343 (1994), 587-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1196218
Stability theory for parametric generalized equations and variational inequalities via nonsmooth analysis
Boris Mordukhovich.
Trans. Amer. Math. Soc. 343 (1994), 609-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242786
Fractal properties of invariant subsets for piecewise monotonic maps on the interval
Franz Hofbauer and Mariusz Urbański.
Trans. Amer. Math. Soc. 343 (1994), 659-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1232188
Weak solutions of hyperbolic-parabolic Volterra equations
Gustaf Gripenberg.
Trans. Amer. Math. Soc. 343 (1994), 675-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216335
On realization of Björner’s “continuous partition lattice” by measurable partitions
Mark D. Haiman.
Trans. Amer. Math. Soc. 343 (1994), 695-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211408
Le théorème de Fermat-Goss
Laurent Denis.
Trans. Amer. Math. Soc. 343 (1994), 713-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195509
Powers of ideals generated by quadratic sequences
K. Raghavan.
Trans. Amer. Math. Soc. 343 (1994), 727-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1188639
On a two-dimensional elliptic problem with large exponent in nonlinearity
Xiaofeng Ren and Juncheng Wei.
Trans. Amer. Math. Soc. 343 (1994), 749-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1232190
Hodge decompositions and Dolbeault complexes on normal surfaces
Jeffrey Fox and Peter Haskell.
Trans. Amer. Math. Soc. 343 (1994), 765-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1191611
Flows in fibers
Jun-ichi Tanaka.
Trans. Amer. Math. Soc. 343 (1994), 779-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1202421
Geometry of $2$-step nilpotent groups with a left invariant metric. II
Patrick Eberlein.
Trans. Amer. Math. Soc. 343 (1994), 805-828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1250818
Entropy solutions for diffusion-convection equations with partial diffusivity
M. Escobedo, J. L. Vázquez and Enrike Zuazua.
Trans. Amer. Math. Soc. 343 (1994), 829-842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1225573
Escape rate for $2$-dimensional Brownian motion conditioned to be transient with application to Zygmund functions
Elizabeth Ann Housworth.
Trans. Amer. Math. Soc. 343 (1994), 843-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1222193
Quasiconformal mappings and Ahlfors-David curves
Paul MacManus.
Trans. Amer. Math. Soc. 343 (1994), 853-881
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1202420
Une dichotomie de Hopf pour les flots géodésiques associés aux groupes discrets d’isométries des arbres
M. Coornaert and A. Papadopoulos.
Trans. Amer. Math. Soc. 343 (1994), 883-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207579
On the force between rotating co-axial black holes
Gilbert Weinstein.
Trans. Amer. Math. Soc. 343 (1994), 899-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1214787
Radially symmetric solutions to a Dirichlet problem involving critical exponents
Alfonso Castro and Alexandra Kurepa.
Trans. Amer. Math. Soc. 343 (1994), 907-926
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207581
Holomorphic motions and Teichmüller spaces
C. J. Earle, I. Kra and S. L. KrushkalЬ.
Trans. Amer. Math. Soc. 343 (1994), 927-948
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1214783